# SDR ZZDA2009047

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: AS116080352
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC QUANTITY LOW ALERT, THEN RIGHT HYDRAULIC SYSTEM FAILURE.  REMOVED AND REPLACED AUXILIARY HYDRAULIC PUMP PRESSURE LINE.
